# SDR DHL200071743D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65249935
- Condition: Corroded
- Location: Ws 317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, LEFT O/B MID FLAP PULLEY BRACKET FOR FORE FLAP TRACK, CORRODED FLAP STA WBL 317, MID FLAP T/E.  REMOVED AND REPLACED PULLEY BRACKET PER B727 SRM 51-30-2. REF: N/R 1680.
